# SDR 2005FA0000399

- Difficulty date: March 3, 2005
- Submitted: March 24, 2005
- Operation: General aviation
- Aircraft: N434SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8302
- Engine: Lyc IO360A1A
- System (JASC): 1430 · Fasteners
- Part: Screw
- Condition: Backed Out
- Location: Roll Servo
- Component: Roll Servo, Honeywell, KS271C
- Component part number: 065001790300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROLL SERVO HAD SCREW COME LOOSE AND MADE CONTACT WITH CIRCUIT BOARD CAUSING SHORT AND BURNING UP COMPONENTS ON BOARD.  RECOMMEND TO USE LOCTITE ON SCREWS TO PREVENT SCREWS FROM BACKING OUT OF HOLES. (K)
